# SDR SWAA2022041882864

- Difficulty date: March 11, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 50,381 hours, 27,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STIFFENER AT AFT CARGO BAY BEHIND WATER SERVICE PANEL BS914 RBL10. / [01] PRIOR TO REMOVAL;FOUND PART TO HAVE NO SRM LIMITS AND SO PART IS REPAIRABLE BY REPLACEMENT;PER SRM 51-10-02 STEP 9.;[02] REMOVED STIFFENER AT AFT CARGO BAY BEHIND WATER SERVICE PANEL BS914 RBL10;IAW SRM 51-10-02;AND 51-40-02.;[03] VERIFIED CORRECTIVE ACTIONS #1 AND #2;[04] LOCATED AND DRILLED NEW STIFFENEER WITH P/N 147A7221Y32;LOT#1485029-1;PO#860513;IAW SRM 51-10-05;AND DWG#147A7221 REV.D.OK TO INSTALL.;[05] VERIFIED DRILL UP; IAW SRM 51-10-05;AND DWG#147A7221 REV D.OK TO INSTALL.;[06] INSTALLED STIFFENER AT AFT CARGO BAY BEHIND WATER SERVICE PANEL BS914 RBL 10.IAW SRM 51-40-02 AND DWG#147A7221 REV D.ALL MAINTENANCE ACTION ARE COMPLETED REQUIRE FINAL BUY OFF.;[07] CORRECTION TO CORRECTIVE ACTION 4 HAS TO BE P/N 147A7221-32; LOT#1485471-1;PO#861006.;[08] VERIFIED ITEM 6 CORRECTIVE ACTIONS.;[09] VERIFIED ITEM 7 CORRECTIVE ACTIONS.
